# SDR GUUA93532012210A

- Difficulty date: January 22, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 28,627 hours, 34,691 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Intermittent
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING GEAR CONTROL HANDLE LIGHT ILLUMINATES INTERMITTENTLY WITH POWER AT IDLE. CLEANED GEAR HANDLE PERFORMED LANDING GEAR OPS CHECK COULD NOT DUPLICATE.
